Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 10 found articles
 
 
  Sufficient conditions for optimality for differential inclusions of parabolic type and duality
 
 
Title: Sufficient conditions for optimality for differential inclusions of parabolic type and duality
Author: Mahmudov, E. N.
Appeared in: Journal of global optimization
Paging: Volume 41 (2007) nr. 1 pages 31-42
Year: 2007
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands